default-icon

Thyriod problem

Hi .One of my Friend is having hypothyroid problem she is taking 50 MCG..also she is taking some ayurvedic medicine for hair fall.will it(taking both medicine) cause any problem to her health?. Ayurvedic medicine- Eve care, Nellikai sangu,karisalankanni karpam.
views-icons 88 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Payal Khandelwal
Ayurveda 10 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

No problem... Just keep half hr gap between two medicines.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ankur
Ayurveda 6 yrs exp Delhi
You take both with the gap,but why you not take ayurveda medicine for hypothyroidism
Next Steps
consult me for details
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sanjeev Kalra
Ayurveda 12 yrs exp Delhi
Hi! Hair fall can be secondary or because of hypothyroidism in such cases and Evecare, Nellikai and karpam medicines can be taken to take care of other hormone related and metabolic symptoms in the body. Hypothyroidism also causes menstrual disorders so Evecare should be continued. There are no obvious side or after effects for taking all these medicines together.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO